# SDR DALA2020102003417

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR FLOOR BEAM UPPER AND LOWER STA=986 RBL 43 AT AFT PASSENGER COMPARTMENT.  FILLER OF PREVIOUS REPAIR FLOOR BEAM (UPPER AND LOWER) STA=986 RBL 43 AT AFT PASSENGER COMPARTMENT WAS REPLACED, PER ER/A 464736-14MA REV A.
